# SDR SWIA202055687

- Difficulty date: December 7, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BOTTOM OF SERVICE DOOR CORRODED MARKED   (C-CHECK) RO 1/29/2021   REMOVED AND REPLACED SERVICE DOOR LOWER AFT PAN REF CRJ 200 SRM 51-42-06 & BOMBARDIER DWG PL601R38304 REV BN.  CHECKS GOOD.  COMPLIED WITH ST 51-900-1003-SKY
